Complet heart block after sublingual nitroglycerin

L. Lancaster, P. E. Fenster

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

A 62-year-old man who was under observation following an episode of severe chest pain developed complete heart block and hypotension after receiving sublingual nitroglycerin. The reaction occurred while the patient was receiving an intravenous maintenance infusion of lidocaine but did not occur in response to either nitroglycerin alone or lidocaine alone. There was no evidence of acute cardiac ischemia nor of clinically significant underlying heart disease. Complete heart block after sublingual nitroglycerin in the abscence of significant cardiac disease is an exceedingly rare phenomenon.

Original languageEnglish (US)
Pages (from-to)111-112
Number of pages2
JournalCHEST
Volume84
Issue number1
DOIs
StatePublished - Jan 1 1983

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine
  • Critical Care and Intensive Care Medicine
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Complet heart block after sublingual nitroglycerin'. Together they form a unique fingerprint.

  • Cite this